# SDR SWAA2023082490484

- Difficulty date: August 17, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 56,594 hours, 34,104 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-1 LH WING I/B L/E. LEADING EDGE / PANEL SUPPORT ANGLE CRACKED AT FORWARD LOWER CORNER FOR PANEL 195AL.<[01] VERIFIED  AUDIT C/W
